MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the surgeon that the non-preloaded monofocal intraocular lens (iol) moved forward more tightly than usual while being loaded.During the implantation process, a sudden jerk occurred, leading to a minor crack in the lens and causing pain at the implantation site.Despite this, the lens was successfully implanted in the patient's eye, and the patient is currently stable.The issue was noted during the insertion of the lens into the eye when the cartridge tip came into contact with the eye.Upon follow-up, it was stated that there was no user error and the patient is better now.No further information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22079123
Report Number3012236936-2025-000141
Device Sequence Number8530847
Product Code HQL
UDI-Device Identifier05050474531727
UDI-Public(01)05050474531727(17)280628
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown